MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0131975
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asetf081 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "last night, the connections started allowing backflow of blood with chemo in a room, which then started leaking out of the hub.All connections were connected and secure.We did not re-access with the same needle type but used a regular needle on the powerpoint, accepting the limitations for contrast." "picu is looking into a potential for cracked tubing yesterday on hb.".

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10765547
Report Number3006260740-2020-20326
Device Sequence Number17187973
Product Code FPA
UDI-Device Identifier00801741047343
UDI-Public(01)00801741047343
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0131975
Device Catalogue Number0131975
Device Lot NumberASETF081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;